# SDR WX0A2022081774210

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 55,717 hours, 34,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHTS INOP ( CEILING MOUNTED, CABIN DOOR AREA & OVERWING EXIT AREA ) / REMOVED AND REPLACED ALL INOP BULBS IAW AMM 33-51-11 PB 401. OPS CHECK GOOD"
